On the growth along curves of lacunary series and series with real coefficients of rarely changing sign
Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_206_3_a4,
author = {A. I. Pavlov},
title = {On the growth along curves of lacunary series and series with real coefficients of rarely changing sign},
journal = {Doklady Akademii Nauk},
pages = {535--537},
year = {1972},
volume = {206},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a4/}
}
A. I. Pavlov. On the growth along curves of lacunary series and series with real coefficients of rarely changing sign. Doklady Akademii Nauk, Tome 206 (1972) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DAN_1972_206_3_a4/